MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure when the coil (subject device) was delivered to the lesion the distal tip was observed to be thin.The coil (subject device) was retrieved and the distal tip was found to be stretched and fractured.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
It was reported, that during the procedure.When the coil (subject device) was delivered to the lesion, the distal tip was observed, to be thin.The coil (subject device) was retrieved and the distal tip was found to be stretched and fractured.The physician replaced it with a new device.And continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
B1: adverse event/product problem? corrected, no product problem; h1: type of reportable event? corrected.No malfunction; d4: expiration date? added; d9; product available to stryker? updated; d9: returned to manufacturer on? updated; h4: manufacturing date? added; h3: device evaluated by mfg? updated; h3: summary attached? updated.Due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned with a non-stryker microcatheter.During visual inspection, the coil delivery wire was seen to be kinked.The main coil was seen to be kinked and stretched.Despite the damage, the main coil was returned complete.No brake or fracture was noted.Functional testing was not completed, due to device condition.The reported event is covered in the device directions for use (dfu) as well.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event main coil broken/fractured, during use was not confirmed, based on the device analysis.The reported event main coil stretched was confirmed, based on the device analysis.The device failed to meet specifications when received for complaint investigation, based on the analyzed anomalies noted, to the device.Additional information, provided by the customer, indicated that no damage was noted, to the packaging, prior to opening.The device was confirmed, to be in good condition, during preparation/prior to use on the patient.And was prepared as per, the dfu.The device was analyzed.And it was noted, that the main coil was kinked/bent and stretched and despite the damage the main coil was returned complete.No brake or fracture was noted.Based on the visual inspection, the reportable event of main coil broken/fractured, during use was not confirmed.The as reported event of main coil stretched was confirmed, based on visual inspection.An assignable cause of not confirmed, will be assigned to the as reported event of main coil broken/fractured, during use.As the event was not confirmed, during the analysis.An assignable cause of procedural factors will be assigned to the as reported and as analyzed event of main coil stretched.These defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited, due to procedural factors during use.An assignable cause of procedural factors will be assigned to the as analyzed event of main coil kinked/bent, these defects appears to be associated with a product that met stryker design and manufacturing specifications.And was used in accordance with the dfu, but performance was limited, due to procedural factors, during use.An assignable cause of handling damage will be assigned to the as analyzed event of coil delivery wire kinked/bent, as the defect appears to be associated with handling of the product or portion of the product during preparation.The manufacturer has reviewed all information and determined, this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18260815
Report Number3008881809-2023-00568
Device Sequence Number12727591
Product Code HCG
UDI-Device Identifier04546540676467
UDI-Public04546540676467
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Catalogue NumberM0035474080
Device Lot Number23464654
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown